ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The mathematics and physics of quantum mechanics

Mukunda, N (1987) The mathematics and physics of quantum mechanics. In: The Mathematics Student, 55 (2-4). pp. 71-82.

[img] PDF
math.pdf - Published Version
Restricted to Registered users only

Download (834Kb) | Request a copy

Abstract

A short history of the development of the mathematics of quantum mechanics, with some comments on the strangeness of the conventional physical interpretation.

Item Type: Journal Article
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Date Deposited: 31 Aug 2004
Last Modified: 19 Sep 2010 04:13
URI: http://eprints.iisc.ernet.in/id/eprint/961

Actions (login required)

View Item View Item